RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lecture Notes in Comput. Sci., 2019, том 11541, страницы 356–372 (Mi lncs35)  

The complexity of multiplicative-additive Lambek calculus: 25 years later

Max Kanovichab, Stepan Kuznetsovcb, Andre Scedrovdb

a University College London, London, UK
b National Research University Higher School of Economics, Moscow, Russia
c Steklov Mathematical Institute of the RAS, Moscow, Russia
d University of Pennsylvania, Philadelphia, USA

Финансовая поддержка Номер гранта
Российский научный фонд 17-11-01294
Конкурс «Молодая математика России»
Министерство образования и науки Российской Федерации MK-430.2019.1
Российский фонд фундаментальных исследований 18-01-00822
The work of Max Kanovich and Andre Scedrov was supported by the Russian Science Foundation under grant 17-11-01294 and performed at National Research University Higher School of Economics, Moscow, Russia. The work of Stepan Kuznetsov was supported by the Young Russian Mathematics award, by the grant MK-430.2019.1 of the President of Russia, and by the Russian Foundation for Basic Research grant 18-01-00822. Section 2 was contributed by Kanovich and Scedrov. Section 3 was contributed by Kuznetsov. Sections 1 and 4 were contributed jointly and equally by all co-authors.


DOI: https://doi.org/10.1007/978-3-662-59533-6_22


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/lncs35

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019